Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2013, Article ID 952628, 4 pages
http://dx.doi.org/10.1155/2013/952628
Research Article

Sharp Large Deviation for the Energy of -Brownian Bridge

1School of Science, China Three Gorges University, Yichang 443002, China
2School of Information, Renmin University of China, Beijing 100872, China

Received 26 April 2013; Accepted 23 October 2013

Academic Editor: Yaozhong Hu

Copyright © 2013 Shoujiang Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. J. Brennan and E. S. Schwartz, “Arbitrage in stock index futures,” The Journal of Business, vol. 63, pp. 7–31, 1990. View at Google Scholar
  2. M. Barczy and G. Pap, “Asymptotic behavior of maximum likelihood estimator for time inhomogeneous diffusion processes,” Journal of Statistical Planning and Inference, vol. 140, no. 6, pp. 1576–1593, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Barczy and G. Pap, “Explicit formulas for Laplace transforms of certain functionals of some time inhomogeneous diffusions,” Journal of Mathematical Analysis and Applications, vol. 380, no. 2, pp. 405–424, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. Jiang and S. Zhao, “Large and moderate deviations in testing time inhomogeneous diffusions,” Journal of Statistical Planning and Inference, vol. 141, no. 9, pp. 3160–3169, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Zhao and Q. Liu, “Large deviations for parameter estimators of α-Brownian bridge,” Journal of Statistical Planning and Inference, vol. 142, no. 3, pp. 695–707, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  6. R. R. Bahadur and R. Ranga Rao, “On deviations of the sample mean,” Annals of Mathematical Statistics, vol. 31, pp. 1015–1027, 1960. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. B. Bercu and A. Rouault, “Sharp large deviations for the Ornstein-Uhlenbeck process,” Rossiĭskaya Akademiya Nauk. Teoriya Veroyatnosteĭ i ee Primeneniya, vol. 46, no. 1, pp. 74–93, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. Bercu, F. Gamboa, and M. Lavielle, “Sharp large deviations for Gaussian quadratic forms with applications,” European Series in Applied and Industrial Mathematics. Probability and Statistics, vol. 4, pp. 1–24, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. B. Bercu, L. Coutin, and N. Savy, “Sharp large deviations for the fractional Ornstein-Uhlenbeck process,” SIAM Theory of Probability and Its Applications, vol. 55, pp. 575–610, 2011. View at Google Scholar
  10. B. Bercu, L. Coutin, and N. Savy, “Sharp large deviations for the non-stationary Ornstein-Uhlenbeck process,” Stochastic Processes and their Applications, vol. 122, no. 10, pp. 3393–3424, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. Jacod and A. N. Shiryaev, Limit Theorems for Stochastic Processes, Springer Press, Berlin, Germany, 1987. View at MathSciNet
  12. A. Dembo and O. Zeitouni, Large Deviations Techniques and Applications, vol. 38, Springe, Berlin, Germany, 2nd edition, 1998. View at MathSciNet